Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 187, NWS Nashville, TN

October 8, 20144 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Oct 8, 2014, 3:42 AM CDT for 4 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 8, 2014, 3:42 AM CDT (08:42 UTC)
Expired
Oct 8, 2014, 4:15 AM CDT
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Giles County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN

The radar

The Nashville radar (KOHX), 104 km from the middle of the area, began a volume at 08:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 731 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
731 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

833 
WUUS54 KOHX 080842
SVROHX
TNC055-099-101-119-080915-
/O.NEW.KOHX.SV.W.0187.141008T0842Z-141008T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
342 AM CDT WED OCT 8 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GILES COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL LEWIS COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN MAURY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 AM CDT

* AT 338 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR MOUNT
  PLEASANT...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT PLEASANT AND LYNNVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3549 8740 3560 8725 3553 8689 3525 8710
TIME...MOT...LOC 0842Z 306DEG 21KT 3551 8724

$$

FORECASTER:13
1 follow-up statement
172 
WWUS54 KOHX 080903
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
403 AM CDT WED OCT 8 2014

TNC055-099-101-119-080915-
/O.CON.KOHX.SV.W.0187.000000T0000Z-141008T0915Z/
GILES TN-LAWRENCE TN-LEWIS TN-MAURY TN-
403 AM CDT WED OCT 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR SOUTHERN MAURY...EAST CENTRAL LEWIS...NORTHEASTERN LAWRENCE AND
NORTHWESTERN GILES COUNTIES...

AT 401 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MOUNT PLEASANT...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  LYNNVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3549 8740 3560 8725 3553 8689 3525 8710
TIME...MOT...LOC 0903Z 306DEG 21KT 3544 8712

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 3:32 AM CDT, 10 minutes earlier.

Area forecast discussion, Oct 8, 3:32 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
332 AM CDT WED OCT 8 2014

.DISCUSSION...
FORECAST QUANDARIES...LINE OF SHWRS/TSTMS MOVING SWD EARLY THIS
MORNING ACROSS SRN PORTIONS OF MID STATE/POTENTIAL IMPACTS ON
EARLY MORNING FORECAST...WX IMPACTS THRU THE FIRST HALF OF NEXT
WEEK...TEMPS.

WILL BE MONITORING THRU PRESS TIME FOR FINAL TWEAKS TO THE SUITE OF
FORECAST PRODUCTS PER CURRENT LINE OF CONVECTION MOVING THRU SRN
PORTIONS OF MID STATE PRESENTLY AND WILL LIKELY NEED TO BREAK OUT
AN EARLY MORNING ZONE GROUPING IN THE ZONE FORECAST PRODUCT PER
SRN EXTEND OF CONVECTION LINE AROUND 09Z. OTHERWISE...WITH UPPER
LEVEL TROUGHING INFLUENCES SHIFTING EWD...AND NWLY FLOW DEVELOPING
ALOFT WITH SOME PASSING HIGH LEVEL CLOUDINESS...ALONG WITH A WEAK
SFC FRONT THAT WILL EVENTUALLY PUSH S OF THE MID STATE AS THE DAY
PROGRESSES...TODAY WILL BE THE ONE DAY OVER THE FORECAST PERIOD
THAT WILL NOT BE THAT ACTIVE. SKIES TODAY WILL BE MOCLR TO PTCLDY
SKIES WITH HIGHS RANGING FROM THE MID TO UPPER 70S N TO LOWER 80S
S...LOW TO MID 70S PLATEAU.

SFC FRONT WILL PUSH BACK AS A WARM FRONT AT LEAST OVER SWRN AND WRN
PORTIONS OF THE MID STATE LATE TONIGHT...ALLOWING A MORE UNSTABLE
AIRMASS TO BE IN PLACE ACROSS THIS PORTION OF THE MID STATE...AND
ALONG WITH UPPER LEVEL FLOW BECOMING MORE QUASI-ZONAL IN NATURE
SUPPORTING THE PASSAGE OF A SUBTLE SHORTWAVE ACROSS THIS
AREA...THERE WILL BE POTENTIAL FOR ISO TO SCT SHWRS/TSTMS TO
DEVELOP ACROSS THIS AREA TOO. LOWS ACROSS THE MID STATE WILL
GENERALLY SPAN THE 50S.

SFC FRONTAL BOUNDARY WILL MOVE N OF MID STATE THU INTO THU NIGHT...
CONTINUING TO ALLOW SUBTLE SHORTWAVE PASSAGES IN QUASI-ZONAL FLOW
ALOFT...NOW WITH A MORE UNSTABLE AIRMASS ACROSS THE ENTIRE MID
STATE IN PLACE...RESULTING IN AT LEAST SCT SHWRS/TSTMS...WITH
NUMEROUS SHWRS/TSTMS ACROSS NRN PORTIONS OF THE MID STATE THU NIGHT
PER SFC FRONTAL VCNTY. SFC FRONT WILL SLOWLY DRIFT SWD ON FRI AND
WITH THE CONTINUANCE OF QUASI-ZONAL FLOW ALOFT...WILL CONTINUE
ALSO WITH THE GENERAL TREND OF NUMEROUS SHWRS/TSTMS ACROSS NRN
HALF TO SCT SHWRS/TSTMS SRN HALF OF MID STATE. WITH SLY SFC FLOW
ACROSS THE MID STATE EXPECTED ALSO...TEMPS WILL CONTINUE TO BE
SLIGHTLY ABOVE SEASONABLE NORMAL VALUES WITH HIGHS IN THE UPPER
70S TO AROUND 80 AND LOWS IN THE LOWER 60S.

DIGGING UPPER LEVEL LOW ACROSS THE SW U.S. WILL EVENTUALLY PUSH EWD
RESULTING IN SWLY FLOW ALOFT OVER THE HOLIDAY WEEKEND...WITH SFC
FRONT AGAIN PUSHING NWD PLACING THE MID STATE IN A BROAD SFC FRONTAL
WARM SECTOR ON COLUMBUS DAY. POTENTIALLY STRONG SFC FRONTAL PASSAGE
ACCOMPANIED/CLOSELY FOLLOWED BY A DEEP UPPER LEVEL TROUGH PASSAGE
IS EXPECTED ON TUE PER THE EURO SOLUTION. THE FASTER GFS/DGEX
SOLUTIONS PUSH THIS VERTICALLY STACKED FRONTAL SYSTEM ACROSS THE MID
STATE ON COLUMBUS DAY. HOWEVER...NO MATTER WHAT MODEL SOLUTION
YOU LEAN TOWARD...THIS PATTERN WILL CONTINUE TO SUPPORT AT LEAST
SCT SHWRS/TSTMS OVER THE HOLIDAY WEEKEND INTO THE FIRST PART OF
NEXT WEEK WITH TEMPS REMAINING ABOVE SEASONABLE NORMAL VALUES.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      79  57  80  64 /   0  30  40  60
CLARKSVILLE    77  55  79  61 /   0  30  40  60
CROSSVILLE     73  51  76  61 /   0  20  30  60
COLUMBIA       80  54  81  61 /  05  30  40  40
LAWRENCEBURG   81  58  82  61 /  10  30  40  40
WAVERLY        79  57  80  62 /  05  30  40  60
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Oct 7, 5:00 AM CDT, 22 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT TUE OCT 7 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-081000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT TUE OCT 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

SOME STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY. MAIN CONCERNS
WILL BE SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

EVEN THOUGH ANY STRONG THUNDERSTORMS ARE EXPECTED TO BE BRIEF AND
ISOLATED, SPOTTERS ARE ENCOURAGED TO CLOSELY MONITOR WEATHER
CONDITIONS AND BE PREPARED TO CALL IN ANYTHING REACHING REPORTING
CRITERIA.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Local storm report, Oct 8, 1:51 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
151 AM CDT WED OCT 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             LEBANON                 36.21N  86.32W
10/08/2014  E1.00 INCH       WILSON             TN   FACEBOOK

            PUBLIC REPORT OF QUARTER SIZE HAIL IN LEBANON

&&

EVENT NUMBER OHX1400624

SHAMBURGER
Local storm report, Oct 8, 1:56 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
156 AM CDT WED OCT 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND GST     CROSS PLAINS            36.54N  86.68W
10/07/2014  E70 MPH          ROBERTSON          TN   PUBLIC

            PUBLIC ESTIMATED WINDS UP TO 70 MPH IN CROSS PLAINS

1138 PM     TSTM WND DMG     1 E CROSS PLAINS        36.54N  86.66W
10/07/2014                   ROBERTSON          TN   TRAINED SPOTTER

            SPOTTER REPORTED SMALL TREE LIMBS DOWN AND WINDS
            ESTIMATED UP TO 60 MPH

1140 PM     HAIL             CROSS PLAINS            36.54N  86.68W
10/07/2014  E1.00 INCH       ROBERTSON          TN   FACEBOOK

            PUBLIC REPORTED HAIL SLIGHTLY LARGER THAN QUARTER SIZE
            IN CROSS PLAINS

1200 AM     HAIL             WHITE HOUSE             36.46N  86.67W
10/08/2014  E0.70 INCH       ROBERTSON          TN   TWITTER

            DIME SIZE HAIL REPORTED IN WHITE HOUSE

1202 AM     HAIL             7 E WHITE HOUSE         36.45N  86.54W
10/08/2014  E0.88 INCH       SUMNER             TN   TWITTER

            NICKEL SIZE HAIL REPORTED AT HIGHWAY 25 AND UPPER
            STATION CAMP ROAD

1210 AM     HAIL             GALLATIN                36.38N  86.45W
10/08/2014  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN GALLATIN VIA
            SPOTTERNETWORK

1236 AM     HAIL             GALLATIN                36.38N  86.45W
10/08/2014  E0.70 INCH       SUMNER             TN   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED NEAR GALLATIN

1239 AM     HAIL             1 WSW GALLATIN          36.37N  86.47W
10/08/2014  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            TWO REPORTS OF QUARTER SIZE HAIL AROUND GALLATIN

1248 AM     HAIL             4 SE GALLATIN           36.34N  86.40W
10/08/2014  E1.00 INCH       SUMNER             TN   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED AT ODOMS BEND ROAD
            AT STEAM PLANT ROAD

1250 AM     LIGHTNING        LEBANON                 36.21N  86.32W
10/08/2014                   WILSON             TN   TRAINED SPOTTER

            LIGHTNING HIT A TRANSFORMER NEAR SAM HOUSTON ELEMENTARY
            SCHOOL IN LEBANON.

0100 AM     HAIL             LEBANON                 36.21N  86.32W
10/08/2014  E1.00 INCH       WILSON             TN   FACEBOOK

            PUBLIC REPORT OF QUARTER SIZE HAIL IN LEBANON

&&

EVENT NUMBER OHX1400614 OHX1400615 OHX1400618 OHX1400617 OHX1400616
OHX1400619 OHX1400620 OHX1400621 OHX1400622 OHX1400623 OHX1400624

SHAMBURGER
Special weather statement, Oct 8, 2:38 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
238 AM CDT WED OCT 8 2014

TNZ024-056>063-075-077-080815-
BEDFORD-CANNON-COFFEE-HICKMAN-HUMPHREYS-LEWIS-MARSHALL-MAURY-PERRY-
RUTHERFORD-WILLIAMSON-
238 AM CDT WED OCT 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
HICKMAN...HUMPHREYS...LEWIS...MARSHALL...MAURY...PERRY...RUTHERFORD
AND WILLIAMSON COUNTIES...

AT 234 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HURRICANE MILLS TO
CENTERVILLE...THOMPSONS STATION AND MURFREESBORO...MOVING SOUTHEAST
AT 35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE NUNNELLY...TRIUNE...PRIMM
SPRINGS...ROCKVALE...SPRING HILL...SANTA FE...EAGLEVILLE...KIMMINS
AND CHRISTIANA.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS. THE STORMS ARE ALSO PRODUCING FREQUENT LIGHTNING.

LAT...LON 3586 8790 3589 8628 3552 8599 3551 8781

13
Special weather statement, Oct 8, 2:41 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
241 AM CDT WED OCT 8 2014

TNZ063-065-066-078>080-080830-
CANNON-CUMBERLAND-GRUNDY-VAN BUREN-WARREN-WHITE-
241 AM CDT WED OCT 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR CANNON...CUMBERLAND...GRUNDY...
VAN BUREN...WARREN AND WHITE COUNTIES...

AT 239 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF
SPENCER TO MCMINNVILLE...MOVING SOUTHEAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE ROCK ISLAND STATE PARK...
SPENCER...CENTERTOWN...MCMINNVILLE AND FALL CREEK FALLS STATE PARK.

HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3576 8525 3570 8527 3556 8542 3554 8546
      3553 8559 3549 8553 3544 8553 3544 8560
      3581 8604 3581 8522 3577 8518

13
Special weather statement, Oct 8, 3:21 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
321 AM CDT WED OCT 8 2014

TNZ061>063-075-077>079-080900-
BEDFORD-CANNON-COFFEE-GRUNDY-MARSHALL-RUTHERFORD-WARREN-
321 AM CDT WED OCT 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...CANNON...COFFEE...
GRUNDY...MARSHALL...RUTHERFORD AND WARREN COUNTIES...

AT 319 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
MCMINNVILLE TO 12 MILES SOUTHEAST OF SPRING HILL...MOVING SOUTHEAST
AT 45 MPH.

PEOPLE IN AND AROUND ROVER...FOSTERVILLE...CHAPEL HILL...
BEECHGROVE...UNIONVILLE...DEASON...MORRISON...BELL BUCKLE...
FARMINGTON AND SUMMITVILLE SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THESE
STORMS.

LAT...LON 3529 8594 3534 8604 3536 8614 3533 8626
      3540 8628 3532 8641 3532 8647 3536 8649
      3536 8659 3533 8660 3534 8673 3567 8682
      3569 8681 3570 8595 3536 8550 3531 8556
      3530 8566 3527 8571

13
Local storm report, Oct 8, 3:38 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
338 AM CDT WED OCT 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND GST     MOUNT PLEASANT          35.55N  87.19W
10/08/2014  M60 MPH          MAURY              TN   TRAINED SPOTTER

            A SPOTTER REPORTED A 60 MPH WIND GUST IN MOUNT
            PLEASANT.

&&

EVENT NUMBER OHX1400625

SH

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 10:57 PM CDTSpecial Weather StatementOHXRobertson, Sumner48 min
Oct 7, 11:08 PM CDTSevere Thunderstorm WarningOHXRobertson37 min
Oct 7, 11:39 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner33 min
Oct 8, 12:11 AM CDTSevere Thunderstorm WarningOHXSmith, Sumner, Trousdale, Wilson49 min
Oct 8, 12:35 AM CDTAreal Flood AdvisoryOHXSumner115 min
Oct 8, 12:59 AM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Sumner, Wilson46 min
Oct 8, 1:08 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson37 min
Oct 8, 1:42 AM CDTSpecial Weather StatementOHXCannon, Davidson, Rutherford, Williamson, Wilson63 min
Oct 8, 1:44 AM CDTSpecial Weather StatementOHXDeKalb, Van Buren, Warren, White61 min
Oct 8, 2:38 AM CDTSpecial Weather StatementOHXHickman, Lewis, Maury, Rutherford37 min
Oct 8, 2:41 AM CDTSpecial Weather StatementOHXVan Buren, Warren49 min
Oct 8, 3:11 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury34 min
Oct 8, 3:21 AM CDTSpecial Weather StatementOHXBedford, Coffee, Grundy39 min
Oct 8, 4:11 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury34 min
Oct 8, 6:48 PM CDTSpecial Weather StatementOHXGiles42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.